MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063902010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable investigation result of pull wire detached.Block h11: investigation results: the returned escape basket was analyzed, and a visual evaluation noted that the handle return in good conditions.It was also noted that the basket returned in its open position.Media analysis also revealed that the basket being advanced from and retracted into the sheath.Microscopic examination was performed under magnification, and it was noticed that pull wire detached and the handle cannula kinked.Functional examination was performed and when the handle actuated, the basket failed to open or close.Additionally.Increase resistance was noted and the handle appeared to be stuck.Device history record (dhr) review was completed, and it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.With all the available information, boston scientific concludes that the reported event of was confirmed.Based on the analysis, the device met all required manufacturing specifications and successfully passed all applicable controls and inspections.No abnormalities were reported during the assembly process.During the manufacturing process there is a confirmation step that the sheath is free of kinks by running fingers along its length.Also, the handle is moved to open and close position and if the basket does not open and close the device is scrapped as well.Finally, there is a confirmation step that no basket wires are broken or kinked and if wires are broken or kinked the device is scrapped.All these inspections ensure the integrity and functionality of the device and would have captured the failures encountered.The observed detached and kinked of the components could be related to handling, manipulation, advancement through the ureteroscope, or other operational factors encountered during the procedure.Excessive force, resistance, or interaction with procedural accessories.Taking all available information into consideration, an investigation conclusion code of adverse event related to procedure was assigned to this investigation since the adverse events occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported that during the procedure, when attempting to close to capture the stone, the device fails to function properly.The procedure was completed with another of the same device with no patient complications; however, investigation of the returned device revealed that the pull wire detached.

Brand Name
ESCAPE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25841749
Report Number2124215-2026-38245
Device Sequence Number10613539
Product Code FFL
UDI-Device Identifier08714729121299
UDI-Public(01)08714729121299(17)280608(10)36712228
Combination Product (Y/N)N
Initial Reporter CountryEC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063902010
Device Catalogue NumberM0063902010
Device Lot Number0036712228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale